On Lipschitz Functions of subnormal Operators

mhalaseh's picture
Journal Title, Volume, Page: 
Journal For Research and Studies Vol. 11, No.6, 1996
Year of Publication: 
1996
Authors: 
Mahmoud M Kuticut
Dept. of math, Faculty of science, University of Jordan, Amman-Jordan
Mahmoud I. Al-Masri
Department of Mathematics, Faculty of Science, An-Najah National University, Nablus, Palestine
Current Affiliation: 
Department of Mathematics, Faculty of Science, An-Najah National University, Nablus, Palestine
Preferred Abstract (Original): 

AttachmentSize
On_Lipschitz_Functions_of_subnormal_Operators.pdf628.4 KB